# SDR SWAA2023113025524

- Difficulty date: November 28, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8858K
- Make and model: Boeing 737-8
- Aircraft serial: 42591
- Aircraft time: 2,383 hours, 1,317 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PROVISIONING DOOR ESCAPE SLIDE GIRT BAR DIFFICULT TO STOW<[01] PERFORMED INSPECTION & OPS CHECK OF R1 DOOR SLIDE GIRT BAR PER AMM 25-66-01. OPS CHECK GOOD. NO DEFECTS NOTED.
